# SDR HNAA2025031100161

- Difficulty date: February 5, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 45,116 hours, 42,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2033 CRACK AROUND RIVET AT FR78 BTW STR5-6R.  REPAIRED IAW SRM 52-32-01 AND EO 1-53-25-0071
